It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lexapro didn't make me nauseated. But the doctor that prescribed Lexapro for me took me off of it because it made my muscles clench up. Too bad, because it immediately helped with my depression and OCD.
Then my insurance carrier changed, and my new doctor prescribed Zoloft. It also gave me muscle spasms, but this doctor prescribed something for the clenching.
I liked the Lexapro better than the Zoloft.
I'm also taking Risperdal, which really works for my anxiety.

Are you taking the Lexapro with a full glass of water? That usually helps me with any medication that has the tendency to make me nauseated.





All times are GMT -7. The time now is 04:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!